# SDR YENA20111107377

- Difficulty date: November 7, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 42,327 hours, 15,436 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Fuel Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 527 EWR-MCO, AIRCRAFT DIVERTED TO JFK DUE TO MODERATE VIBRATION DURING CLIMB APPROX 25,000 FT.  A DULL BANG ON AIRFRAME WAS HEARD AND A VIBRATION BEGAN THROUGHOUT THE ENTIRE AIRFRAME.  SOUND AND VIBRATIONS SEEMED MOST EVIDENT UNDER COCKPIT AND MID CABIN AS REPORTED BY F/A'S.  AIRCRAFT WAS SLEWED TO .74 MACH AND SOUND/VIBE CONTINUED.  UPON DESCENT INTENSITY INCREASE PASSING BELOW 29,000 FT AND CONTINUED UNTIL LANDING.  TECHNICIAN FOUND REFUEL PANEL DOOR MISSING.  ITEM PLACED ON CDL C28-02-01 MDDR 127263.  PANEL DOOR P/N D5331037920000.  THE FUELLING PANEL DOOR WAS REPLACED ON 11/16/11.
